A transportation problem with a permuted demand vector

Stefan Meusel, Rainer Ernst Burkard

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-8
JournalMathematical Methods of Operations Research
Volume50
Publication statusPublished - 1999

Cite this

A transportation problem with a permuted demand vector. / Meusel, Stefan; Burkard, Rainer Ernst.

In: Mathematical Methods of Operations Research, Vol. 50, 1999, p. 1-8.

Research output: Contribution to journalArticleResearchpeer-review

@article{8f1db1b84cd14ffcb2021eb7a8af663c,
title = "A transportation problem with a permuted demand vector",
author = "Stefan Meusel and Burkard, {Rainer Ernst}",
year = "1999",
language = "English",
volume = "50",
pages = "1--8",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "Physica-Verlag",

}

TY - JOUR

T1 - A transportation problem with a permuted demand vector

AU - Meusel, Stefan

AU - Burkard, Rainer Ernst

PY - 1999

Y1 - 1999

M3 - Article

VL - 50

SP - 1

EP - 8

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

ER -